MAUDE Adverse Event Report: DEPUY IRELAND 9616671 MBT CEM TIBIAL TRAY SZ4; KNEE TIBIAL TRAY

DEPUY IRELAND 9616671 MBT CEM TIBIAL TRAY SZ4; KNEE TIBIAL TRAY
Catalog Number 129431140
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address knee pain.Patient has reported being unable to walk for more than 50 meters before needing to rest their knee, due to pain.It was also reported that on examination it appears that the knee is imbalanced with the lateral side opening up to 7mm in extension and 4 mm in flexion and the patella was overhanging on the medial side and appeared undersized.
 
Additional Manufacturer Narrative
The patient was revised to address knee pain.Patient has reported being unable to walk for more than 50 meters before needing to rest their knee, due to pain.It was also reported that on examination it appears that the knee is imbalanced with the lateral side opening up to 7mm in extension and 4 mm in flexion and the patella was overhanging on the medial side and appeared undersized.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT CEM TIBIAL TRAY SZ4
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6954578
Report Number1818910-2017-26634
Device Sequence Number1142074
Product Code NJL
UDI-Device Identifier10603295025610
UDI-Public10603295025610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129431140
Device Lot Number7902677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR